Skip to Main Content
Skip Nav Destination

Inadvertent i.v. administration of enteral formula causes adverse sequelae ranging from microembolism and hypersensitivity reactions to increased production of stool

Am J Crit Care (1998) 7 (1): 80.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Michaela Döring
  • Birgit Brenner
  • Rupert Handgretinger
  • Michael Hofbeck
  • Gunter Kerst
BMC Research Notes (2014) 7 (1)
  • Debora Simmons
  • Lene Symes
  • Peggi Guenter
  • Krisanne Graves
Nutrition in Clinical Practice (2011) 26 (3): 286.
  • Peggi Guenter
  • Rodney W. Hicks
  • Debora Simmons
  • Jay Crowley
  • Stephanie Joseph
  • Richard Croteau
  • Cathie Gosnell
  • Nancy G. Pratt
  • Timothy W. Vanderveen
The Joint Commission Journal on Quality and Patient Safety (2008) 34 (5): 285.
Close Modal

or Create an Account

Close Modal
Close Modal